MathSciNet Relay Station
MathSciNet bibliographic data
MR1175261 (93i:60089) 60G50 (60F05 60G40 60K05)
Alsmeyer, Gerold On generalized renewal measures and certain first passage times. Ann. Probab. 20 (1992), no. 3, 1229–1247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement